Cross Reference Up

Pain, J-C (2013). Regularities and symmetries in atomic structure and spectra. High Energy Density Physics, Vol. 9, No. 3, pp. 392–401.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Joksimović, D, Knežević, G, Pavlović, V, Ljubić, M and Surovy, V (2017). Some Aspects of the Application of Benford’s Law in the Analysis of the Data Set Anomalies. In: Knowledge Discovery in Cyberspace: Statistical Analysis and Predictive Modeling. New York: Nova Science Publishers, pp. 85–120. ISSN/ISBN:978-1-53610-566-7. View Complete Reference Online information Works that this work references Works that reference this work
Zenkov, AV (2017). A Method of Text Attribution Based on the Statistics of Numerals. Journal of Quantitative Linguistics, Published online: 20 Sep 2017. ISSN/ISBN:0929-6174 (Print), 1. DOI:10.1080/09296174.2017.1371915. View Complete Reference Online information Works that this work references No Bibliography works reference this work